MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number H965431100
Medical Device Problem Codes Material Integrity Problem (2978); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of (b)(6).(b)(4).The complainant indicated that the stent remains implanted and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2021 that an wallstent biliary partially covered stent was implanted in the bile duct to treat a biliary stenosis due to pancreatic cancer during an endoscopic retrograde cholangiopancreatography (ercp) with stent placement procedure performed on (b)(6) 2021.Reportedly, the patient's anatomy was occluded and was not dilated prior to stent placement.During the procedure, the radiopaque marks were not correctly seen and the stent was deployed distally to the lesion.Reportedly, the physician was comfortable leaving the stent implanted and another wallstent biliary stent was placed to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable and okay.

Brand Name
WALLSTENT BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11411015
Report Number3005099803-2021-00877
Device Sequence Number14466418
Product Code FGE
UDI-Device Identifier08714729317937
UDI-Public08714729317937
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K000308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2022
Device Model NumberH965431100
Device Catalogue Number3110
Device Lot Number0026430195
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1